[Autoimmune polyendocrinopathy with IGA deficiency].
Аннотация
Case report of a 35-year-old female patient who was admitted in Addisonian crisis and in whom primary adrenal, ovarian and thyroid failure was detected. Antibodies against the adrenals and the thyroid were found, together with dinished serum IgA levels. The patient had been treated for 20 years with diphenylhydantoin, a drug known to induce immunological disturbances, e.g. depression of serum IgA levels. The IgA deficiency and pluriglandular failure may be due to prolonged therapy with diphenylhydantoin. The coincidence of IgA deficiency and autoimmune diseases is well known. As far as is known this is the first case of IgA deficiency associated with autoimmune polyendocrinopathy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.